MathSciNet Relay Station
MathSciNet bibliographic data
MR1608156 (99j:62137) 62M99 (13P10 62E25)
Diaconis, Persi; Sturmfels, Bernd Algebraic algorithms for sampling from conditional distributions. Ann. Statist. 26 (1998), no. 1, 363–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement